# SDR CA070109007

- Difficulty date: December 6, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Engine: Cont O470*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston Ring
- Part number: AEC648009PL
- Condition: Separated
- Location: Engine
- Part time: 45 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MATERIAL FROM THE FACE OF THE TOP COMPRESSION RING HAD FLAKED AWAY ON CYLINDER NR 2 (TC NR 20070109007).
